International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part B

MSM fractional integration and differentiation operators of multi-parametric K-Mittag Leffler function and generalized multi-index Bessel function


Author(s): Mridula Purohit and Aditi Badguzer

Abstract: In this paper, we aim at finding image of product of Multi-Parameter k-Mittag-Leffler Function and Generalized Multi-Index Bessel Function under the Marichev-Saigo-Maida (MSM) Fractional Integration Operators in terms of generalized k-Wright Function. Some useful special cases of our main results are also obtained.

Pages: 156-161 | Views: 408 | Downloads: 19

Download Full Article: Click Here
How to cite this article:
Mridula Purohit and Aditi Badguzer. MSM fractional integration and differentiation operators of multi-parametric K-Mittag Leffler function and generalized multi-index Bessel function. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 156-161.
Call for book chapter
International Journal of Statistics and Applied Mathematics